# SDR NACA2024032200001

- Difficulty date: March 22, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 110,887 hours, 20,511 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO DET AIR EICAS MESSAGE. DEFERRED PER MEL 26-14-01 CAT C  ON 3/22/2024 AT 0555Z.
